# SDR FDEA201907241682

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 31,688 hours, 17,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BEA14050985002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131SG CORNER CRUSHED. FABRICATED FLOOR PANEL ON T19/1430060 IAW SRZ 25-005.  MAJOR REPAIR.
